Lane H. Clark

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeer - CSB - Google - MSN - Yahoo

9 Lane H. Clark: Comment on "Properly Coloured Hamiltonian Paths in Edge-coloured Complete Graphs without Monochromatic Triangles". Ars Comb. 76: (2005)
8EELane H. Clark: An Asymptotic Expansion for the Number of Permutations with a Certain Number of Inversions. Electr. J. Comb. 7: (2000)
7 Lane H. Clark, John W. Moon: On the General Randic Index for Certain Families of Trees. Ars Comb. 54: (1999)
6 Lane H. Clark: Asymptotic Normality of the Generalized Eulerian Numbers. Ars Comb. 48: (1998)
5EEDavid W. Bange, Anthony E. Barkauskas, Linda H. Host, Lane H. Clark: Efficient domination of the orientations of a graph. Discrete Mathematics 178(1-3): 1-14 (1998)
4EEAshok T. Amin, Lane H. Clark, Peter J. Slater: Parity dimension for graphs. Discrete Mathematics 187(1-3): 1-17 (1998)
3 David W. Bange, Anthony E. Barkauskas, Lane H. Clark: The Number of Orientations of a Tree Admitting an Efficient Dominating Set. Ars Comb. 45: (1997)
2 Lane H. Clark, Thomas Dale Porter: On the Maximum Number of Chords in a Cycle of a Graph. Ars Comb. 46: (1997)
1EELane H. Clark, Dawit Haile: Remarks on the size of critical edge-chromatic graphs. Discrete Mathematics 171(1-3): 287-293 (1997)

Coauthor Index

1Ashok T. Amin [4]
2David W. Bange [3] [5]
3Anthony E. Barkauskas [3] [5]
4Dawit Haile [1]
5Linda H. Host [5]
6John W. Moon [7]
7Thomas Dale Porter [2]
8Peter J. Slater [4]

Colors in the list of coauthors

Copyright © Sun May 17 03:24:02 2009 by Michael Ley (ley@uni-trier.de)